|Title:||Fuzzy correspondence inequations and equations||Journal:||Fuzzy Sets and Systems||Volume:||239||First page:||81||Last page:||90||Issue Date:||16-Mar-2014||Rank:||M21a||ISSN:||0165-0114||DOI:||10.1016/j.fss.2012.06.003||Abstract:||
The paper deals with fuzzy correspondences, i.e., with mappings from a direct product of sets into a complete lattice. Fuzzy control problems connected with fuzzy correspondence inequations and equations are considered. A fuzzy correspondence is fixed, while the solutions are investigated for the input and output fuzzy sets which are unknown. First we prove that these solutions can be analyzed and formulated in crisp framework, solving the corresponding cut problems. Further, the space of solutions of an inequation is proved to be a complete lattice; the same holds for the space of solutions of the corresponding equation. In case the membership values belong to an infinitely distributive lattice (frame), the solutions can be found in specified intervals; moreover, we were able to locate in such intervals minimal and maximal solutions of these problems.
|Keywords:||Fuzzy control | Fuzzy correspondences | Fuzzy equations and inequations||Publisher:||Elsevier||Project:||Development of methods of computation and information processing: theory and applications
Provincial Secretariat for Science and Technological Development, Autonomous Province of Vojvodina, grant “Ordered structures and applications”
Show full item record
checked on Jul 30, 2023
checked on Sep 12, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.